American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Yu Zhai. On the ergodicity of conformal measures for rational maps with totally disconnected Julia sets. Proc. Amer. Math. Soc. 140 (2012) 3453-3462.
Abstract, references, and article information   
View Article: PDF

[2] George Costakis and Demetris Hadjiloucas. Topologically transitive skew-products of backward shift operators and hypercyclicity. Proc. Amer. Math. Soc. 136 (2008) 937-946. MR 2361867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Radu Zaharopol. Strongly asymptotically stable Frobenius-Perron operators. Proc. Amer. Math. Soc. 128 (2000) 3547-3552. MR 1691011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Radu-Nicolae Gologan. A perturbed ergodic theorem. Proc. Amer. Math. Soc. 128 (2000) 1377-1380. MR 1653465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Christopher Hoffman. A zero entropy $T$ such that the $[T,\!{\operatorname{Id}}]$ endomorphism is nonstandard. Proc. Amer. Math. Soc. 128 (2000) 183-188. MR 1625757.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alexander M. Blokh, John C. Mayer and Lex G. Oversteegen. Recurrent critical points and typical limit sets of rational maps. Proc. Amer. Math. Soc. 127 (1999) 1215-1220. MR 1485461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Eigen, A. Hajian and B. Weiss. Borel automorphisms with no finite invariant measure. Proc. Amer. Math. Soc. 126 (1998) 3619-3623. MR 1458869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexandre I. Danilenko. Quasinormal subrelations of ergodic equivalence relations. Proc. Amer. Math. Soc. 126 (1998) 3361-3370. MR 1610944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alan Lambert and Barnet M. Weinstock. Descriptions of conditional expectations induced by non-measure preserving transformations . Proc. Amer. Math. Soc. 123 (1995) 897-903. MR 1231301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] K. G. Dajani and J. M. Hawkins. Examples of natural extensions of nonsingular endomorphisms . Proc. Amer. Math. Soc. 120 (1994) 1211-1217. MR 1174489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hubert Hennion. Sur un th\'eor\`eme spectral et son application aux noyaux lipchitziens . Proc. Amer. Math. Soc. 118 (1993) 627-634. MR 1129880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard Mercer. The full group of a countable measurable equivalence relation . Proc. Amer. Math. Soc. 117 (1993) 323-333. MR 1139480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nakhlé H. Asmar and Radhakrishnan Nair. Certain averages on the ${\bf a}$-adic numbers . Proc. Amer. Math. Soc. 114 (1992) 21-28. MR 1087460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yoshihiro Kubokawa. A construction of finite and $\sigma$-finite invariant measures in measure spaces . Proc. Amer. Math. Soc. 102 (1988) 373-380. MR 921002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. A. Akcoglu and L. Sucheston. An alternating procedure for operators on $L\sb p$ spaces . Proc. Amer. Math. Soc. 99 (1987) 555-558. MR 875396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. J. Huang. Algebraic numbers and topologically equivalent measures in the Cantor set . Proc. Amer. Math. Soc. 96 (1986) 560-562. MR 826481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Sofia Kalpazidou. A Gaussian measure for certain continued fractions . Proc. Amer. Math. Soc. 96 (1986) 629-635. MR 826493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jane M. Hawkins. Smooth $T\sp n$-valued cocycles for ergodic diffeomorphisms . Proc. Amer. Math. Soc. 93 (1985) 307-311. MR 770542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Lester E. Dubins. A gloss on a theorem of Furstenberg . Proc. Amer. Math. Soc. 89 (1983) 421-422. MR 715857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] G. R. Goodson. On the ergodicity of a class of real skew product extensions of approximations . Proc. Amer. Math. Soc. 86 (1982) 417-422. MR 671207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Nghiem Dang Ngoc. A random ergodic theorem in von Neumann algebras . Proc. Amer. Math. Soc. 86 (1982) 605-608. MR 674090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. C. Swanson and Carmen Chicone. Anosov does not imply infinitesimally ergodic . Proc. Amer. Math. Soc. 75 (1979) 169-170. MR 529235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1